Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Gas, cramps in stomach and bloated. Why am I also clotting? Had unsafe sex. Related?

Hi am experiencing something very weird I have a bloated stomach bad cramps along with gas. I have also had a period one week ago and is now having another but this one is a lot heavier with lots of clotting. My appetite has when up and urinate more often than usual. Me and my boyfriend have also been having unprotected sex just curious of what could be going on with me.
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello, I would be happy to help you.

Well, even though you had what seemed like a normal period, given the recurrent bleeding and symptoms you describe, and in the setting of unprotected intercourse, the possibility of pregnancy and symptoms of a miscarriage exist.

Take a pregnancy test now and again in one week. If your bleeding continues, seek help!

I hope this helps.
Answered: Wed, 17 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor